Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

New t-designs and large sets of t-designs

Title data

Betten, Anton ; Laue, Reinhard ; Wassermann, Alfred:
New t-designs and large sets of t-designs.
In: Discrete Mathematics. Vol. 197-198 (1999) . - pp. 111-121.
ISSN 0012-365X
DOI: https://doi.org/10.1016/S0012-365X(99)90047-X

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 06 Sep 2016 11:59
Last Modified: 06 Sep 2016 11:59
URI: https://eref.uni-bayreuth.de/id/eprint/18292